# SDR AT0600016

- Difficulty date: May 5, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 95214
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT ROWS 20 THROUGH 24 INOP (END BAYS).  REMOVED AND REPLACED POWER SUPPLY AND BATTERY IAW AMM CHAPT 33-51 OP'S CHECK GOOD.
